skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Irreversible Langevin samplers and variance reduction: a large deviations approach

Authors:
;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1238889
Grant/Contract Number:  
ER 26161
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Nonlinearity (Print)
Additional Journal Information:
Journal Name: Nonlinearity (Print) Journal Volume: 28 Journal Issue: 7; Journal ID: ISSN 0951-7715
Publisher:
IOP Publishing
Country of Publication:
United Kingdom
Language:
English

Citation Formats

Rey-Bellet, Luc, and Spiliopoulos, Konstantinos. Irreversible Langevin samplers and variance reduction: a large deviations approach. United Kingdom: N. p., 2015. Web. doi:10.1088/0951-7715/28/7/2081.
Rey-Bellet, Luc, & Spiliopoulos, Konstantinos. Irreversible Langevin samplers and variance reduction: a large deviations approach. United Kingdom. doi:10.1088/0951-7715/28/7/2081.
Rey-Bellet, Luc, and Spiliopoulos, Konstantinos. Tue . "Irreversible Langevin samplers and variance reduction: a large deviations approach". United Kingdom. doi:10.1088/0951-7715/28/7/2081.
@article{osti_1238889,
title = {Irreversible Langevin samplers and variance reduction: a large deviations approach},
author = {Rey-Bellet, Luc and Spiliopoulos, Konstantinos},
abstractNote = {},
doi = {10.1088/0951-7715/28/7/2081},
journal = {Nonlinearity (Print)},
number = 7,
volume = 28,
place = {United Kingdom},
year = {2015},
month = {5}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
DOI: 10.1088/0951-7715/28/7/2081

Citation Metrics:
Cited by: 10 works
Citation information provided by
Web of Science

Save / Share:

Works referenced in this record:

Comparing sweep strategies for stochastic relaxation
journal, May 1991


On the convergence of the Markov chain simulation method
journal, February 1996

  • Athreya, Krishna B.; Doss, Hani; Sethuraman, Jayaram
  • The Annals of Statistics, Vol. 24, Issue 1
  • DOI: 10.1214/aos/1033066200

Representation of divergence-free vector fields
journal, March 2011


Optimal scaling of Metropolis algorithms: Heading toward general target distributions
journal, December 2008

  • Bédard, Mylène; Rosenthal, Jeffrey S.
  • Canadian Journal of Statistics, Vol. 36, Issue 4
  • DOI: 10.1002/cjs.5550360401

Diffusion and mixing in fluid flow
journal, January 2008


On the spectral analysis of second-order Markov chains
journal, January 2013

  • Diaconis, Persi; Miclo, Laurent
  • Annales de la faculté des sciences de Toulouse Mathématiques, Vol. 22, Issue 3
  • DOI: 10.5802/afst.1383

Asymptotic evaluation of certain markov process expectations for large time, I
journal, January 1975

  • Donsker, M. D.; Varadhan, S. R. S.
  • Communications on Pure and Applied Mathematics, Vol. 28, Issue 1
  • DOI: 10.1002/cpa.3160280102

Asymptotic evaluation of certain markov process expectations for large time, II
journal, March 1975

  • Donsker, M. D.; Varadhan, S. R. S.
  • Communications on Pure and Applied Mathematics, Vol. 28, Issue 2
  • DOI: 10.1002/cpa.3160280206

Asymptotic evaluation of certain Markov process expectations for large time—III
journal, July 1976

  • Donsker, M. D.; Varadhan, S. R. S.
  • Communications on Pure and Applied Mathematics, Vol. 29, Issue 4
  • DOI: 10.1002/cpa.3160290405

Interior estimates for elliptic systems of partial differential equations
journal, November 1955

  • Douglis, Avron; Nirenberg, Louis
  • Communications on Pure and Applied Mathematics, Vol. 8, Issue 4
  • DOI: 10.1002/cpa.3160080406

An infinite swapping approach to the rare-event sampling problem
journal, October 2011

  • Plattner, Nuria; Doll, J. D.; Dupuis, Paul
  • The Journal of Chemical Physics, Vol. 135, Issue 13
  • DOI: 10.1063/1.3643325

On the Infinite Swapping Limit for Parallel Tempering
journal, January 2012

  • Dupuis, Paul; Liu, Yufei; Plattner, Nuria
  • Multiscale Modeling & Simulation, Vol. 10, Issue 3
  • DOI: 10.1137/110853145

The behavior of the spectral gap under growing drift
journal, October 2009

  • Franke, B.; Hwang, C. -R.; Pai, H. -M.
  • Transactions of the American Mathematical Society, Vol. 362, Issue 03
  • DOI: 10.1090/S0002-9947-09-04939-3

Convergence Rates of the Gibbs Sampler, the Metropolis Algorithm and Other Single-Site Updating Dynamics
journal, September 1993

  • Frigessi, Arnoldo; di Stefano, Patrizia; Hwang, Chii-Ruey
  • Journal of the Royal Statistical Society: Series B (Methodological), Vol. 55, Issue 1
  • DOI: 10.1111/j.2517-6161.1993.tb01479.x

Optimal Spectral Structure of Reversible Stochastic Matrices, Monte Carlo Methods and the Simulation of Markov Random Fields
journal, August 1992

  • Frigessi, Arnoldo; Hwang, Chii-Ruey; Younes, Laurent
  • The Annals of Applied Probability, Vol. 2, Issue 3
  • DOI: 10.1214/aoap/1177005652

On Large Deviations from the Invariant Measure
journal, December 1977

  • Gärtner, Jürgen
  • Theory of Probability & Its Applications, Vol. 22, Issue 1
  • DOI: 10.1137/1122003

Accelerating Gaussian Diffusions
journal, August 1993

  • Hwang, Chii-Ruey; Hwang-Ma, Shu-Yin; Sheu, Shuenn-Jyi
  • The Annals of Applied Probability, Vol. 3, Issue 3
  • DOI: 10.1214/aoap/1177005371

Accelerating diffusions
journal, May 2005

  • Hwang, Chii-Ruey; Hwang-Ma, Shu-Yin; Sheu, Shuenn-Jyi
  • The Annals of Applied Probability, Vol. 15, Issue 2
  • DOI: 10.1214/105051605000000025

Optimal Non-reversible Linear Drift for the Convergence to Equilibrium of a Diffusion
journal, June 2013


Simplified models for turbulent diffusion: Theory, numerical modelling, and physical phenomena
journal, June 1999


Ordering and Improving the Performance of Monte Carlo Markov Chains
journal, November 2001


Rates of convergence of the Hastings and Metropolis algorithms
journal, February 1996


Optimum Monte-Carlo sampling using Markov chains
journal, January 1973


General state space Markov chains and MCMC algorithms
journal, January 2004


A note on Metropolis-Hastings kernels for general state spaces
journal, February 1998